# SDR UPS06248464

- Difficulty date: November 2, 2006
- Submitted: November 6, 2006
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Weak
- Location: Cokcpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND COCKPIT EMERGENCY EXIT LIGHT WEAK.  REPLACED C/P EMERGENCY LIGHT ASSY CKS OK.
